Home > Publications database > The time validity of Philip's two‐term infiltration equation: An elusive theoretical quantity? > EndNote Text |
%0 Journal Article %A Vrugt, Jasper A. %A Hopmans, Jan W. %A Gao, Yifu %A Rahmati, Mehdi %A Vanderborght, Jan %A Vereecken, Harry %T The time validity of Philip's two‐term infiltration equation: An elusive theoretical quantity? %J Vadose zone journal %V 0 %@ 1539-1663 %C Hoboken, NJ %I Wiley %M FZJ-2024-02410 %P e20309 %D 2024 %F PUB:(DE-HGF)16 %9 Journal Article %U <Go to ISI:>//WOS:001178084900001 %R 10.1002/vzj2.20309 %U https://juser.fz-juelich.de/record/1024744